# SDR CALA2024011900151

- Difficulty date: January 16, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 80,115 hours, 28,686 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Regulator
- Part number: 1074847
- Part serial: 702C
- Condition: Intermittent
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED TRIP OFF LIGHT NEED TO T/S SYSTEM PER MM 36-10 TASK 801. CREW MENTIONED R BLEED TRIP LIGHT CAME ON AT 28000 FT, AND ALSO THEY WERE NOT IN NO BLEED TAKE OFF SITUATION AT THAT TIME,( SEE NOTES ON PAR 2A ). STARTED TROUBLE SHOOTING RIGHT BLEED TRIP OFF LIGHT PER FIM 36-10 TASK 801. CHECKED PROSV, HIGH STAGE VALVE AND PRECOOLER CONTROL VALVE FOUND NO FAULTS ALL ACUATED SMOOTHLY. PERFORMED HEALTH CHECK ON PRECOOLER SYSTEM FOUND NO FAULTS OPS CK GOOD. REMOVED AND REPLACE HIGH STAGE REGULATOR IAW AMM 36-11-07-000-801. STILL REQ OPS CHECKS PARTS USED: 29-3611-9-0006,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1524285 SN OFF 7020 IPC REFERENCE # 36-11-07-000-801 ACCOMPLISHED IDLE RUN OF #2 ENG AND FOUND THE DUCT PRESSURE GAUGE KEPT FLUCTUATING ACCOMPLISHED . ENGINE BLEED AIR CROSSOVER OPERATIONAL TEST PER MM 36-11-00-710-801. #2 ENG . ALL BLEED PRESS READINGS. IN RANGE WITH N1 SETTINGS . SIMULATED NO BLEEDS T.O AND TURNED BLEED AND PACKS ON AT 80 N1 . NO TRIP . ALSO SIMULATED WITH BLEEDS ON AND ADD EMP:031804 PACKS AUTO . SAME SETTINGS NO TRIP . BLEED TRIP LIGHT NEVER CAME ON DURING ENTIRE RUN .
